Alert archive / Ohio / Wind Chill Advisories in 2022

Wind Chill Advisory 3, NWS Cleveland, OH

January 28, 202225 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Jan 28, 2022, 1:37 PM EST for 25 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 28, 2022, 9:21 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2022, 1:37 PM EST (18:37 UTC)
In effect from
Jan 28, 2022, 9:21 PM EST
Expired
Jan 29, 2022, 10:00 AM EST
In force
13 hr
Issued by
NWS Cleveland, OH
All 27 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS41 KCLE 281837
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
137 PM EST Fri Jan 28 2022

OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-290245-
/O.NEW.KCLE.WC.Y.0003.220129T0600Z-220129T1500Z/
Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, 
Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth,
Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, 
Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, 
Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance,
Youngstown, Boardman, Austintown, Marion, Mount Gilead, 
Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry,
Union City, Meadville, and Titusville
137 PM EST Fri Jan 28 2022

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 10
  to 15 below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 1 AM to 10 AM EST Saturday.

* IMPACTS...The cold wind chills could result in hypothermia if
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
782 
WWUS41 KCLE 282024
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
324 PM EST Fri Jan 28 2022

OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-290430-
/O.CON.KCLE.WC.Y.0003.220129T0600Z-220129T1500Z/
Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, 
Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth,
Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, 
Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, 
Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance,
Youngstown, Boardman, Austintown, Marion, Mount Gilead, 
Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry,
Union City, Meadville, and Titusville
324 PM EST Fri Jan 28 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 1 AM to 10 AM EST Saturday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
718 
WWUS41 KCLE 290221
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
921 PM EST Fri Jan 28 2022

OHZ006-008-009-011-013-291030-
/O.EXB.KCLE.WC.Y.0003.220129T0221Z-220129T1500Z/
Wood-Sandusky-Erie-Cuyahoga-Geauga-
Including the cities of Bowling Green, Perrysburg, Fremont, 
Bellevue, Clyde, Sandusky, Huron, Cleveland, Chardon, 
South Russell, Bainbridge, Chesterland, Middlefield, and Burton
921 PM EST Fri Jan 28 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 15 
  below zero.

* WHERE...Wood, Sandusky, Erie, Cuyahoga and Geauga counties.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...The cold wind chills could result in hypothermia if
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

OHZ010-014-017>023-027>033-036>038-047-PAZ002-003-291030-
/O.EXT.KCLE.WC.Y.0003.220129T0221Z-220129T1500Z/
Lorain-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Jefferson, Orwell, Andover, Roaming Shores, Findlay, 
Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth,
Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, 
Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, 
Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance,
Youngstown, Boardman, Austintown, Marion, Mount Gilead, 
Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry,
Union City, Meadville, and Titusville
921 PM EST Fri Jan 28 2022

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
272 
WWUS41 KCLE 290755
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
255 AM EST Sat Jan 29 2022

OHZ006-008>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
291500-
/O.CON.KCLE.WC.Y.0003.000000T0000Z-220129T1500Z/
Wood-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
Including the cities of Bowling Green, Perrysburg, Fremont, 
Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, 
North Ridgeville, Avon Lake, Cleveland, Chardon, South Russell, 
Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, 
Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, 
Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, 
Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, 
Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Marion, Mount Gilead, Cardington, 
Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City,
Meadville, and Titusville
255 AM EST Sat Jan 29 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills as low as 15 degrees below zero.

* WHERE...Portions of northwest Pennsylvania and northern Ohio.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
419 
WWUS41 KCLE 291505
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1005 AM EST Sat Jan 29 2022

OHZ006-008>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
291615-
/O.EXP.KCLE.WC.Y.0003.000000T0000Z-220129T1500Z/
Wood-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
Including the cities of Bowling Green, Perrysburg, Fremont, 
Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, 
North Ridgeville, Avon Lake, Cleveland, Chardon, South Russell, 
Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, 
Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, 
Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, 
Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, 
Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Marion, Mount Gilead, Cardington, 
Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City,
Meadville, and Titusville
1005 AM EST Sat Jan 29 2022

...WIND CHILL ADVISORY HAS EXPIRED...

Wind chill values have improved with sunrise.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 12:39 PM EST, 58 minutes earlier.

Area forecast discussion, Jan 28, 12:39 PM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1239 PM EST Fri Jan 28 2022

.SYNOPSIS...
High pressure ridge will build very slowly from the west and
northwest through Saturday night. A clipper low pressure system
should move eastward across the central Great Lakes on Sunday
and allow the trailing occluded front to sweep eastward through
our area.

&&

.NEAR TERM /THROUGH SATURDAY/...
Adjusted PoPs to reflect current observations, primarily
shifting the snow potential further east and ending snow for the
far western tier of counties. Aside from that, no other edits
were made to the forecast.

Previous Discussion...
A longwave trough aloft digs southeastward over our CWA today
before its axis traverses the area from west to east tonight. At
the surface, the Arctic front accelerated over the past few
hours and has already exited our CWA to the southeast. Behind
the front, a thermal surface trough lingers over and near the
Great Lakes through tonight while a surface high pressure ridge
builds very slowly from the Upper Midwest.

Periods of light snow persist this morning. This synoptic snow
is associated with moist isentropic ascent along the upper-
reaches of the front and frontogenetical convergence at/near 700
mb ahead of a shortwave disturbance embedded in the longwave
trough. The synoptic snow and associated forcing for ascent
should depart our CWA by midday. As cold air deepens behind the
front and the mean low-level flow veers from NW'erly to N'erly,
multiple bands of lake-effect snow (LES) are expected generally
southeast and south of Lake Erie, especially downwind of the
central and eastern basins where the lake remains ice-free
offshore. Only light LES is expected due, in part, to a short
fetch and lack of strong, maximized ascent in a cloudy DGZ.
Limited lake-induced CAPE and LES intensity are expected to
wane this afternoon via a lowering subsidence inversion
accompanying the building ridge and low-level dry air
advection. The light LES bands should dissipate by this late
afternoon or early evening for the same aforementioned reasons.
Any additional snow accumulations should be an inch or less.

Today's high temperatures were reached early this morning and
were mainly in the upper 20's. CAA will allow temperatures to drop,
overall, behind the Arctic front. Temperatures should reach
roughly the 10F to 15F range by nightfall this evening. Fair
weather is expected CWA-wide overnight tonight. Lows should
mainly reach the -3F to 5F range. The coldest readings are
expected west of I-71 where partial clearing and very light or
calm surface winds should promote greater radiational cooling.
Minimum wind chills should reach 0F to nearly -15F. A Wind Chill
Advisory may be needed for portions of interior northwest OH,
mid-OH, and northwest PA Saturday morning. Will let the day
shift reevaluate that potential.

Fair weather is expected for our entire region on Saturday as
stabilizing high pressure at the surface and aloft builds from
the west. Very shallow lake-effect stratocumuli should continue
streaming generally southward and then southeastward from Lake
Erie, especially essentially along and east of I-71. Mainly
clear to partly cloudy conditions are expected elsewhere. Daytime
highs should only reach the mid to upper teens. However, highs
closer to 10F are expected in the higher terrain of northwest
PA.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Going to continue to run on the higher side of model data when it
comes to the clipper system approaching late Saturday night/early
Sunday, and pushing through during the day Sunday. There is not a
tremendous amount of forcing/lift available but there should be a
decent thickness in terms of saturation in the lower levels. The
temperatures aloft are another potential issue here, where there
will be some modest warm air advection that could relegate the
saturation in the crystal growth layer to a short window, and again,
out of phase with lift in that region. The result should be
scattered snow showers where POPs may need to be increased in coming
forecasts despite it being a likely lower QPF/snow forecast. A
milder push of air gets the area back towards freezing prior to the
low pressure passing through the CWA, but capping temperatures in
the mid to upper 20s for much of the area Sunday, and even a bit
cooler in the eastern zones of NW PA. High pressure eases in for
Monday before it begins to make a quick exit towards the east
coast.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The potential for a brief pattern change is still the focus of
the long term forecast as zonal flow becomes southwesterly in
response to a digging upper trough over the high plains to the
west. This upper system will be progressive and will also
intensify midweek, and expect it to move to the eastern half of
the CWA fairly quickly. Long term forecast models are focused on
cyclogenesis over the northern Gulf Coast/lower Mississippi
Valley to eventually affect our area. This source region for the
cyclogenesis may allow a track northeastward where surface low
reformation east of the Appalachians might not be as likely.
Regardless, still looking at a potential warm surge of air and
moisture midweek ahead of the surface low, and should be
prepared for a period of rain as the system organizes to the
south southwest. However, it looks like the northern and
southern branches of the jet stream could be working together to
draw a sharply colder airmass back into the Great Lakes/Ohio
Valley in the wake of the low late Thursday through Friday. So
the track, like usual, will become crucial as to how much of
this potential event would be rain versus snow, and if it will
even materialize. Will be watching closely at the trends going
forward as there could be a myriad of different impacts with a
system like this.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
As a deepening cyclone begins to move up the East Coast, a
surface trough will linger with north-northeast winds of 5-10
knots through much of the period. This afternoon, winds will
occasionally gust up to 20 knots along the lakeshore, including
at KCLE and KERI. As this trough lingers, scattered snow
showers are possible through this evening, with far eastern
terminals still potentially receiving bursts of heavy snow
reducing visibilities to IFR distances, through approximately
22Z. Elsewhere, light snow showers will continue through 00Z,
tapering overnight as a ridge begins to move over the western
portion of the area. Ceilings during this period will remain
primarily MVFR, although brief periods of VFR and IFR are
possible.

As this ridge builds in, clouds will diminish, lending to
scattered mid-level clouds from approximately 03Z-12Z. Winds
overnight will remain from the northeast at 5-10 knots for areas
along and east of I71, but will become west-northwest and light
and variable for areas west. Visibilites overnight will remain
VFR. On Saturday, MVFR ceilings will return to terminals.

Outlook...Non-VFR possible with widespread snow showers on Sunday.
Scattered rain showers with non-VFR are possible on Tuesday.

&&

.MARINE...
Still expecting ice free areas of the open waters of Lake Erie to
shrink through the weekend and into the beginning of next week as
temperatures remain below freezing during this time. A cold front
pushing through this early morning bringing north northeast winds 15-
20kts. High pressure moves in for the weekend with winds easing
below 10kts, and expect wave heights to follow suit. Again, during
this time, ice will likely continue form and squeeze the remaining
open waters in the central and eastern basin.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Campbell/Jaszka
SHORT TERM...26
LONG TERM...26
AVIATION...Campbell
MARINE...26
Hazardous weather outlook, Jan 28, 3:58 AM EST, 9 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
358 AM EST Fri Jan 28 2022

OHZ003-007>014-021>023-032-033-089-PAZ001-291100-
Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-
358 AM EST Fri Jan 28 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-291100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
358 AM EST Fri Jan 28 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-017>020-027>031-036>038-047-291100-
Wood-Hancock-Seneca-Huron-Medina-Wyandot-Crawford-Richland-Ashland-
Wayne-Marion-Morrow-Holmes-Knox-
358 AM EST Fri Jan 28 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Minimum wind chills are forecast to be near -10 degrees overnight
tonight. A Wind Chill Advisory may be needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-003-291100-
Southern Erie-Crawford-
358 AM EST Fri Jan 28 2022

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Minimum wind chills are forecast to be near -10 degrees overnight
tonight. A Wind Chill Advisory may be needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 28, 10:13 AM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 AM EST FRI JAN 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             2 SW CLEVELAND HEIGHTS  41.49N  81.59W
01/28/2022  M2.1 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0645 AM     SNOW             2 ESE ERIE              42.11N  80.05W
01/28/2022  M2.6 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             2 S WILLIAMSFIELD       41.50N  80.57W
01/28/2022  M2.4 INCH        TRUMBULL           OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 NNE SEVEN HILLS       41.39N  81.67W
01/28/2022  M2.3 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 SW WILLOUGHBY         41.62N  81.45W
01/28/2022  M2.7 INCH        LAKE               OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 ENE MCKEAN            42.02N  80.09W
01/28/2022  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0732 AM     SNOW             1 SSE GARFIELD HEIGHTS  41.41N  81.60W
01/28/2022  M2.5 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0745 AM     SNOW             1 WSW CLEVELAND HEIGHTS 41.50N  81.58W
01/28/2022  M2.0 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0750 AM     SNOW             1 W CHAGRIN FALLS       41.43N  81.41W
01/28/2022  M2.9 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0752 AM     SNOW             2 W CHARDON             41.58N  81.25W
01/28/2022  M2.0 INCH        GEAUGA             OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0800 AM     SNOW             3 WSW AUBURN CORNERS    41.36N  81.27W
01/28/2022  M2.5 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0800 AM     SNOW             1 W SHAKER HEIGHTS      41.47N  81.57W
01/28/2022  M2.1 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 S OBERLIN             41.27N  82.22W
01/28/2022  M2.0 INCH        LORAIN             OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             2 W SHAKER HEIGHTS      41.47N  81.58W
01/28/2022  M2.5 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0815 AM     SNOW             3 ENE TRUMBULL          41.70N  80.91W
01/28/2022  M2.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0820 AM     SNOW             1 E MENTOR              41.69N  81.31W
01/28/2022  M2.0 INCH        LAKE               OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0821 AM     SNOW             2 S NORTH EAST          42.18N  79.83W
01/28/2022  M5.9 INCH        ERIE               PA   COCORAHS

            24-HOUR SNOWFALL.

0840 AM     SNOW             2 SSW MENTOR-ON-THE-LAK 41.69N  81.38W
01/28/2022  M2.0 INCH        LAKE               OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0845 AM     SNOW             1 ENE LYNDHURST         41.52N  81.48W
01/28/2022  M2.3 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0852 AM     SNOW             2 ESE SOUTH THOMPSON    41.64N  81.01W
01/28/2022  M2.2 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0900 AM     SNOW             2 NNW EUCLID            41.61N  81.53W
01/28/2022  M2.3 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0900 AM     SNOW             2 NE EUCLID             41.62N  81.49W
01/28/2022  M2.5 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE2200875
EVENT NUMBER CLE2200876
EVENT NUMBER CLE2200877
EVENT NUMBER CLE2200878
EVENT NUMBER CLE2200879
EVENT NUMBER CLE2200880
EVENT NUMBER CLE2200881
EVENT NUMBER CLE2200882
EVENT NUMBER CLE2200883
EVENT NUMBER CLE2200884
EVENT NUMBER CLE2200885
EVENT NUMBER CLE2200886
EVENT NUMBER CLE2200887
EVENT NUMBER CLE2200888
EVENT NUMBER CLE2200889
EVENT NUMBER CLE2200890
EVENT NUMBER CLE2200891
EVENT NUMBER CLE2200892
EVENT NUMBER CLE2200893
EVENT NUMBER CLE2200894
EVENT NUMBER CLE2200895
EVENT NUMBER CLE2200896

SI
Local storm report, Jan 28, 11:06 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1106 AM EST FRI JAN 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 NW CONCORD            41.68N  81.23W
01/28/2022  M2.4 INCH        LAKE               OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0900 AM     SNOW             HIRAM                   41.32N  81.14W
01/28/2022  M2.0 INCH        PORTAGE            OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0900 AM     SNOW             N HIRAM                 41.32N  81.14W
01/28/2022  M2.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0930 AM     SNOW             3 E SOUTH MADISON       41.73N  80.99W
01/28/2022  M2.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

1000 AM     SNOW             2 WNW CONCORD           41.68N  81.27W
01/28/2022  M2.6 INCH        LAKE               OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE2200897
EVENT NUMBER CLE2200898
EVENT NUMBER CLE2200899
EVENT NUMBER CLE2200900
EVENT NUMBER CLE2200901

SI

Nearby

Wind Chill Advisories in Ohio, 2022Wind Chill Advisories in Pennsylvania, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.